# SDR HEEA0011840

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 212070239001
- Condition: Failed
- Location: Cockpit Vsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF CLIMB INDICATOR FAILED.  CANNOT GET INDICATOR TO ZERO.
